MathSciNet Relay Station
MathSciNet bibliographic data
MR1814110 (2002a:39012) 39A10
Sedaghat, Hassan; Wang, Wendi The asymptotic behavior of a class of nonlinear delay difference equations. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1775–1783 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement